# SDR QMLA2019012319011

- Difficulty date: January 23, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N137HN
- Make and model: Urocop EC 130 B4
- Aircraft serial: 7371
- Aircraft time: 2,761 hours, 10,029 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 2,761 hours, 6,216 cycles
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Gas Generator
- Part number: 70BM032020
- Part serial: 01991
- Condition: Abnormal
- Location: Engine
- Part time: 5,759 hours, 9,475 cycles
- Component: Engine, Tmeca, ARRIEL2B1
- Component part number: 0292005410
- Stage of operation: AP
- How discovered: B
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED LOSS OF FLI INDICATION ON APPROACH TO THE BASE.  AFTER LANDING AND ROLLING THE THROTTLE TO IDLE, A FLASHING AMBER GOV LIGHT WAS ILLUMINATED.  UPON INSPECTION OF THE T4 HARNESS , I FOUND THE T4 HARNESS WAS DAMAGED.  AFTER GETTING A VIDEO SCOPE TO INSPECT FURTHER, ANOMALIES WERE FOUND INSIDE THE MODULE 3 OF THE ENGINE.  VIDEOS, AND PICTURES FROM THE ENGINE WERE SENT TO TECH REP RICH FULMER AD IT WAS DETERMINED THAT FOR SURE A MODULE 3 WOULD BE NEEDED AND THE POWER TURBINE BLADES WOULD ALSO NEED TO BE INSPECTED.
